Estimability of Variance Components for the Two-Way Classification with Interaction

Harville, David A. . The Annals of Mathematical Statistics 1967. 38 (5) :1508-1519

Locate this article in:

Bibtex

@article{CIS-321725,
  Author = {Harville, David A.},
  Title = {Estimability of Variance Components for the Two-Way Classification with Interaction},
  Journal = {The Annals of Mathematical Statistics},
  Volume = {38},
  Number = {5},
  Year = {1967},
  Pages = {1508--1519},
  Keywords = {}
}

Similar articles